5th month of accutane - why am I still breaking out?
I have been on accutane for the past 5 months. I’m getting towards the end but my derm reccomended me taking it for another month. At the end of my cycle I would have completed 6 months of taking Amnesteem 40mg twice daily. I still get pimples usually a couple new ones a week. I notice my face being drier but zits just keep coming. My face was never that bad but after the first months of treatment it started getting blotchy and more noticeable. My cheeks don’t have a lot of pimples, mostly redness. I’m looking to find what helps redness and swelling on the face. I’m also wondering if finishing accutane after 6 months would of helped my acne problem at all. I’ve read plenty about accutane and still breaking out after 5 months but id like to get some advice for myself.
This question is in the General Section. Responses must be helpful and on-topic.